MathSciNet Relay Station
MathSciNet bibliographic data
MR249731 34.45
Lazer, A. C.; Leach, D. E. Bounded perturbations of forced harmonic oscillators at resonance. Ann. Mat. Pura Appl. (4) 82 1969 49–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement